@article{DM_2022_34_4_a5,
author = {Yu. L. Pavlov},
title = {On the maximal size of tree in a random forest},
journal = {Diskretnaya Matematika},
pages = {69--83},
year = {2022},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2022_34_4_a5/}
}
Yu. L. Pavlov. On the maximal size of tree in a random forest. Diskretnaya Matematika, Tome 34 (2022) no. 4, pp. 69-83. http://geodesic.mathdoc.fr/item/DM_2022_34_4_a5/
[1] Pavlov Yu. L., “Maksimalnoe derevo sluchainogo lesa v konfiguratsionnom grafe”, Matem. sb., 212:9 (2021), 146–163 | MR | Zbl
[2] Pavlov Yu. L., Cheplyukova I. A., “Ob'emy derevev sluchainogo lesa i konfiguratsionnye grafy”, Trudy MIAN, 316 (2022), 298–315 | Zbl
[3] Hofstad R., Random Graphs and Complex Networks, v. 1, Cambridge University Press, Cambridge, 2017 ; v. 2, xvi+321 pp. https://www.win.tue.nl/~rhofstad/NotesRGCNII.pdf | MR | Zbl
[4] Bollobas B., “A probabilistic proof of an asymptotic formula for the number of labelled regular graphs”, Eur. J. Comb., 1:4 (1980), 311–316 | DOI | MR | Zbl
[5] Reittu H., Norros I., “On the power-law random graph model of massive data networks”, Performance Evalation, 55:1-2 (2004), 3–23 | DOI
[6] Pavlov Yu. L., Sluchainye lesa, Karelskii nauchnyi tsentr RAN, Petrozavodsk, 1996, 259 pp.
[7] Kazimirov N. I., Pavlov Yu. L., “Odno zamechanie o lesakh Galtona – Vatsona”, Diskretnaya matematika, 12:1 (2000), 47–59 | MR | Zbl
[8] Kolchin V. F., Sluchainye otobrazheniya, Nauka, M., 1984, 207 pp.
[9] Zolotarev V. M., Odnomernye ustoichivye raspredeleniya, Nauka, M., 1983, 304 pp.
[10] Beitman G., Erdeii A., Vysshie transtsendentnye funktsii. Gipergeometricheskaya funktsiya. Funktsii Lezhandra, Nauka, M., 1965, 296 pp. | MR